# SDR HEEA0012707

- Difficulty date: January 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N31217
- Make and model: Skrsky S76A
- Aircraft serial: 760229
- System (JASC): 2422 · AC Inverter
- Part: Generator
- Part number: 7655009005105
- Condition: Failed
- Location: Ac Sys
- Stage of operation: IN
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AC GENERATOR BEARING LIGHT STAYS ON.
